Sunday, February 24, 2008

Nausea

I've had Nausea since late last week. At first I thought I was coming down with the stomach bug that swept through work last month. However today I read the side effects of Repronex and nausea is one of them. I don't know how many more days I can take this. I'm going to mention it to the nurse on Monday. If my follies are still smallish I'm going to see if there is anything they can give me that will help with nausea. I think I'll only be stiming a few more days so in reality I won't have to deal with this much longer. This is the last time though that I will use Repronex. If I have to do another IVF I will request another form of LH.

1 comment:

M said...

oh no! I'm sorry. Nausea is terrible. Although if this cycle continues to go as well as it started, you may have to deal with that for some time longer :)

Please post tomorrow when you get your u/s and b/w! I'll be checking on you :)